Segui
Thomas Zuercher
Thomas Zuercher
Email verificata su us.edu.pl
Titolo
Citata da
Citata da
Anno
The Stepanov differentiability theorem in metric measure spaces
ZM Balogh, K Rogovin, T Zürcher
The Journal of Geometric Analysis 14, 405-422, 2004
482004
Mappings of finite distortion: generalized Hausdorff dimension distortion
P Koskela, A Zapadinskaya, T Zürcher
Journal of Geometric Analysis 20 (3), 690-704, 2010
192010
Luzin’s condition (N) and Sobolev mappings
P Koskela, J Malı, T Zürcher
Rendiconti Lincei 23 (4), 455-465, 2012
152012
Peano cubes with derivatives in a Lorentz space
K Wildrick, T Zürcher
Illinois Journal of Mathematics 53 (2), 365-378, 2009
142009
Generalized Hausdorff dimension distortion in Euclidean spaces under Sobolev mappings
T Rajala, A Zapadinskaya, T Zürcher
Journal of mathematical analysis and applications 384 (2), 468-477, 2011
132011
Space filling with metric measure spaces
K Wildrick, T Zürcher
Mathematische Zeitschrift 270 (1), 103-131, 2012
122012
Local Lipschitz numbers and Sobolev spaces
T Zürcher
Michigan mathematical journal 55 (3), 561-574, 2007
112007
Generalized dimension distortion under planar Sobolev homeomorphisms
P Koskela, A Zapadinskaya, T Zürcher
Proceedings of the American Mathematical Society 137 (11), 3815-3821, 2009
102009
Mappings with an upper gradient in a Lorentz space
K Wildrick, T Zürcher
Univ., 2009
102009
On sets where is finite
Z Buczolich, B Hanson, M Rmoutil, T Zürcher
arXiv preprint arXiv:1708.08220, 2017
92017
Luzin's condition (N) and modulus of continuity
P Koskela, J Malı, T Zürcher
Advances in Calculus of Variations 8 (2), 155-171, 2015
92015
On a problem of Janusz Matkowski and Jacek Wesołowski
J Morawiec, T Zürcher
Aequationes mathematicae 92, 601-615, 2018
8*2018
Sharp differentiability results for the lower local Lipschitz constant and applications to non-embedding
K Wildrick, T Zürcher
The Journal of Geometric Analysis 25, 2590-2616, 2015
82015
Luzin’s Condition
P Koskela, J Malı, T Zürcher
N/and Modulus of Continuity, 2013
72013
Luzin’s Condition (N) and Modulus of Continuity.(2013)
P Koskela, J Malı, T Zürcher
arXiv preprint arXiv:1309.3094, 0
6
Some classes of linear operators involved in functional equations
J Morawiec, T Zürcher
52019
Static replications with traffic light options
M Schmutz, T Zürcher
arXiv preprint arXiv:1011.4795, 2010
42010
Sharp differentiability results for lip
K Wildrick, T Zürcher
arXiv preprint arXiv:1208.2133, 2012
32012
A new take on random interval homeomorphisms
J Morawiec, T Zürcher
Fundamenta Mathematicae 257, 1-17, 2022
22022
An application of functional equations for generating ε-invariant measures
J Morawiec, T Zürcher
Journal of Mathematical Analysis and Applications 476 (2), 759-772, 2019
22019
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20